# SDR AALA202112015142

- Difficulty date: November 29, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737*
- Aircraft serial: 33228
- Aircraft time: 26,389 hours, 11,019 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48002
- Part serial: 20022H0554
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DELAMINATION ON THE LOWER RIGHT SIDE OF R1 WINDOW ON COPILOTS SIDE. R1 WINDOW ASSEMBLY REPLACED PER JOB CARD 08L21056004.
